Ana Margarida Mascarenhas Melo
AuthID: R-000-11X
1
TITLE: PREFACE
AUTHORS: Peter Gothen ; Margarida Melo; Montserrat Teixidor i Bigas;
PUBLISHED: 2024, SOURCE: Contemporary Mathematics, VOLUME: 803
AUTHORS: Peter Gothen ; Margarida Melo; Montserrat Teixidor i Bigas;
PUBLISHED: 2024, SOURCE: Contemporary Mathematics, VOLUME: 803
INDEXED IN:
Scopus

2
TITLE: Theta-characteristics on tropical curves Full Text
AUTHORS: Lucia Caporaso; Margarida Melo; Marco Pacini;
PUBLISHED: 2023, SOURCE: Journal of Pure and Applied Algebra, VOLUME: 227, ISSUE: 5
AUTHORS: Lucia Caporaso; Margarida Melo; Marco Pacini;
PUBLISHED: 2023, SOURCE: Journal of Pure and Applied Algebra, VOLUME: 227, ISSUE: 5
3
TITLE: Tropicalization of the universal Jacobian
AUTHORS: Margarida Melo; Samouil Molcho; Martin Ulirsch; Filippo Viviani;
PUBLISHED: 2022, SOURCE: Épijournal de Géométrie Algébrique, VOLUME: Volume 6
AUTHORS: Margarida Melo; Samouil Molcho; Martin Ulirsch; Filippo Viviani;
PUBLISHED: 2022, SOURCE: Épijournal de Géométrie Algébrique, VOLUME: Volume 6
5
TITLE: Fourier-Mukai and autoduality for compactified Jacobians, II
AUTHORS: Melo, M; Rapagnetta, A; Viviani, F;
PUBLISHED: 2019, SOURCE: GEOMETRY & TOPOLOGY, VOLUME: 23, ISSUE: 5
AUTHORS: Melo, M; Rapagnetta, A; Viviani, F;
PUBLISHED: 2019, SOURCE: GEOMETRY & TOPOLOGY, VOLUME: 23, ISSUE: 5
6
TITLE: Universal compactified Jacobians
AUTHORS: Melo, M;
PUBLISHED: 2019, SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 76, ISSUE: 2
AUTHORS: Melo, M;
PUBLISHED: 2019, SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 76, ISSUE: 2
7
TITLE: Fourier-Mukai and autoduality for compactified Jacobians. i Full Text
AUTHORS: Margarida Melo; Antonio Rapagnetta; Filippo Viviani;
PUBLISHED: 2019, SOURCE: Journal fur die Reine und Angewandte Mathematik, VOLUME: 2019, ISSUE: 755
AUTHORS: Margarida Melo; Antonio Rapagnetta; Filippo Viviani;
PUBLISHED: 2019, SOURCE: Journal fur die Reine und Angewandte Mathematik, VOLUME: 2019, ISSUE: 755
8
TITLE: FINE COMPACTIFIED JACOBIANS OF REDUCED CURVES
AUTHORS: Melo, M; Rapagnetta, A; Viviani, F;
PUBLISHED: 2017, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 369, ISSUE: 8
AUTHORS: Melo, M; Rapagnetta, A; Viviani, F;
PUBLISHED: 2017, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 369, ISSUE: 8
9
TITLE: Universal Neron models for Jacobians of curves with marked points
AUTHORS: Margarida Melo;
PUBLISHED: 2017, SOURCE: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, VOLUME: 10, ISSUE: 3
AUTHORS: Margarida Melo;
PUBLISHED: 2017, SOURCE: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, VOLUME: 10, ISSUE: 3
10
TITLE: Algebraic and combinatorial rank of divisors on finite graphs Full Text
AUTHORS: Lucia Caporaso; Yoav Len; Margarida Melo;
PUBLISHED: 2015, SOURCE: JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, VOLUME: 104, ISSUE: 2
AUTHORS: Lucia Caporaso; Yoav Len; Margarida Melo;
PUBLISHED: 2015, SOURCE: JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, VOLUME: 104, ISSUE: 2